# SDR 2007UALA02059

- Difficulty date: June 15, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 32,988 hours, 12,574 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Actuator
- Condition: Failed
- Location: Oxygen Mask Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN OXYGEN MASK DOOR AT SEAT ROW 13 LT, SEAT 18 RT & SEAT ROW 22 RT FAILED TO OPEN DURING MANUAL CHECK.   REPLACED ALL ACTUATORS AT POSITIONS THAT FAILED TEST.
